# SDR FDKA200711347

- Difficulty date: November 27, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N841MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145448
- Aircraft time: 15,127 hours, 13,993 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rudder System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6150 TYS.  RUDDER SYSTEM NR 1 WILL NOT SHUT OFF.  MX CLEANED CONNECTORS ON CONTROL PANEL SWITCH AND NR 1 PRESSURE SWITCH.  OPS CK GOOD.
